Refbacks

  • There are currently no refbacks.




Copyright (c) 2019 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Recent Developments in Distribution Theory: A Brief Survey and Some New Generalized Classes of distributions

Keywords

Generalized classes of distributions; Exponentiated family; Marshall Olkin family; Transmuted family; Kumaraswamy family; Alpha power transformation; Zubair-G family; Construction of new families.

Description

The generalization of the classical distributions is an old practice and has been considered as precious as many other practical problems in statistics. These generalizations started with the introduction of the additional location, scale or shape parameters. In the last couple of years, this branch of statistics has received a great deal of attention and quite a few new generalized class of distributions have been introduced. We present a brief survey of this branch and introduce several new families as well.


Date

2019-03-23

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 15 No. 1, 2019



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810